# SDR 08FDEA00364

- Difficulty date: February 7, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND CRACK FINDING ON RT CENTER FLAP TRAILING EDGE LOWER SKIN.  REPAIR PERFORMED BY INSTALLING A EXTERNAL PATCH IAW RAS/FOK/011/2008, APPROVED BY   EA 6-5753-114875.
